Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having radiation treatment for a brain stem tumor. How to deal with urge to drink?

hi, my name is pauline, my mother is in hospital currently having radiation treatment for a brain stem tumour. This weekend she was allowed day leave and we took her to her home for a visit. This freedom has bought back her need for a drink & she has started to harrass myself & 2 sisters for just a small drink. She has been in hospital for 2 weeks with no urge to drink, is it possible she is just withdrawing now? If so how do we deal with it?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello, yes she is in the withdrawal stage and the fact she has been given that freedom and the stress she is going through she needs to be counselled that is what is going to help, as children you need to sit down and talk to gently that a small drink can cause more harm then good
hope able to answer your query.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor